# SDR 04FDEA03363

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 35,889 hours, 25,964 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Control Unit
- Part number: 353152003
- Part serial: 700
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 7,798 hours, 4,716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT YELLOW HYDRO SERVO SYSTEM JAMMED.  JAM LIGHT ILLUMINATED ON OVERHEAD PANEL.  NO ECAM WARNING.  FOLLOWED CHECKLIST.  JAM DETECTION CONTROL UNIT REPLACED.
